Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Red, itchy eyes with heavy lids

heavy lids in the evening, followed by crusty lids in the morning Several months ago, I experienced red, itchy eyes with heavy lids in the evening, followed by crusty lids in the morning for 2 or 3 weeks, then it stopped, then returned 2 weeks later for a week and stopped again. Then only heavy lids in the evening, followed by crusty lids in the morning with no redness or itchy for like 3 months straight now. Hard to keep eyes open when heavy, makes me feel like I should just go to bed early. What gives?
Asked On : Sun, 15 May 2011
Answers:  2 Views:  436
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Its viral infection to your eyes. its type of conjunctinitis. consult your eye specialist soon. use eye drops ciplox -d.dont expose your eyes to sun, dust.use dark sunglases.
Answered: Sun, 15 May 2011
Ophthalmologist Dr. P. K. Sehgal's  Response
u should take a course of topical antibiotics...drops and ointment along with a non steroidal antiallergic drops...obviously you need to consult an eye specialist for the same
Answered: Sun, 15 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor